# SDR DALA13042570918

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 64,724 hours, 50,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE CEILING MOUNTED EMERGENCY EXIT LIGHTS AT SEAT ROWS 16, 18, AND 20 WERE TOO DIM TO PROVIDE ESCAPE GUIDANCE.  MX FOUND THE POWER SUPPLY GROUND TERMINAL LOOSE AND RE-SECURED IT. THE LIGHTS RETURNED TO AN OPS CONDITION.
